# SDR AALA20110107TUL06

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB NUMBER 5 HINGE POINT BUSHING MISSING.  INSTALLED ELEVATOR TAB HINGE ON LEFT ELEVATOR PER SRM 51-30-02.
